# SDR CALA2023041901173

- Difficulty date: April 19, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N69818
- Make and model: Boeing 737-900ER
- Aircraft serial: 42177
- Aircraft time: 29,611 hours, 10,745 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: NA
- Condition: Bent
- Location: Fwd Cargo Dr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FUSELAGE CUTOUT FWD EDGE CENTER SKIN BENT. REF. AAR N/R:9670307 REPAIR, DUE (LFEC) FOR DAMAGE IN THE SKIN AROUND WORK ACCOMPLISHED BY V095636 THE FASTENERS AT EACH 3.500 FLIGHT CYCLES INTERVAL. DO THE INSPECTION THAT FOLLOW FOR DAMAGE IN THE BEARSTRAP AT EACH 3.500 FLIGHT CYCLES ACCOMPLISHED REPAIR OF FWD CARGO DOOR FUSELAGE CUTOUT FWD EDGE CENTER SKIN AS PER SRM 53-00-01-2R-25 INSPECTION REQ AS FOLLOWS GIVEN IN FIG 204, 50.000 FC AFTER THE INSTALLATION OF THIS
